# SDR SWAA042776

- Difficulty date: September 23, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 7,038 hours, 3,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND 5 EACH EEPLS COVERS AT ROWS 1 ABC, 2 ABC, 5 ABC, 17 ABC, 23 ABC, CRACKED.  REMOVED AND REPLACED EEPLS COVERS PER MM.
